# SDR MASA200700371

- Difficulty date: June 27, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N154SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7154
- Aircraft time: 27,076 hours, 23,858 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Jammed
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7222	ORD.  PAX DOOR WILL NOT OPEN.  UNJAMMED DOOR.
